# SDR UALA2009042901249

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 51,814 hours, 18,692 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 20C INOP, SUSPECT BROKEN WIRE.  REPLACED EMERGENCY LIGHT ASSY.  LIGHT OP CHKS OK.
